A Multiplicity Fixed Point Theorem in Fréchet Spaces
Donal O'ReganNational University of Ireland, Galway, Ireland
A new multiplicity result is presented for maps between Fréchet spaces. Our argument relies on fixed point results in Banach spaces together with a result on hemicompact maps. An application is also given to illustrate how the theory can be applied in practice.
Cite this article
Donal O'Regan, A Multiplicity Fixed Point Theorem in Fréchet Spaces. Z. Anal. Anwend. 19 (2000), no. 3, pp. 853–862DOI 10.4171/ZAA/984